# SDR JJBA20250408037

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 45,792 hours, 30,137 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Muffler
- Part number: BWT138003
- Condition: Split
- Location: Recirc Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SMELLED SMOKE IN COCKPIT ON TAKE OFF. NO EICAS MESSAGES. ON TAKEOFF NOTICED THE SMELL OF SMOKE. APU BLEED WAS ON. BOTH PACKS WERE ON. #1 AND #2 ENGINES BLEEDS OFF. INITIAL SMELL WAS LIKE A SANDWICH OR FOOD THEM SMELL TURNED TO ELECTRICAL. NO VISIBLE SMOKE. FLASHLIGHT IS OFF AND IN THE CRADLE. SCREENS WERE NORMAL AND LIGHTING WAS NORMAL. TROUBLESHOT. FOUND RH RECIC FAN MUFFLER TO BE SPLIT IN HALF. REMOVED AND REPLACED MUFFLER AND RAN PACKS. OPS CHECK LEAK CHECK SAT. NO SMELL OF SMOKE PRESENT. NO OTHER DEFECTS NOTED.
